RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 5, Pages 85–92 (Mi izv43)  

This article is cited in 2 scientific papers (total in 2 papers)

Bisymmetric Riemannian spaces

I. L. Kantor, A. I. Sirota, A. S. Solodovnikov


Abstract: In this note we study the homogeneous Riemannian spaces that are closest in a definite sense to symmetric spaces.

Full text: PDF file (888 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:5, 963–970

Bibliographic databases:

MSC: 53C35, 55R99
Received: 18.10.1994

Citation: I. L. Kantor, A. I. Sirota, A. S. Solodovnikov, “Bisymmetric Riemannian spaces”, Izv. RAN. Ser. Mat., 59:5 (1995), 85–92; Izv. Math., 59:5 (1995), 963–970

Citation in format AMSBIB
\Bibitem{KanSirSol95}
\by I.~L.~Kantor, A.~I.~Sirota, A.~S.~Solodovnikov
\paper Bisymmetric Riemannian spaces
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 5
\pages 85--92
\mathnet{http://mi.mathnet.ru/izv43}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1360636}
\zmath{https://zbmath.org/?q=an:0879.53038}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 5
\pages 963--970
\crossref{https://doi.org/10.1070/IM1995v059n05ABEH000043}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995UH54100006}


Linking options:
  • http://mi.mathnet.ru/eng/izv43
  • http://mi.mathnet.ru/eng/izv/v59/i5/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum
    • Letter to the editor
      I. L. Kantor, A. I. Sirota, A. S. Solodovnikov
      Izv. RAN. Ser. Mat., 1999, 63:4, 224


    This publication is cited in the following articles:
    1. I. L. Kantor, A. I. Sirota, A. S. Solodovnikov, “Letter to the editor”, Izv. Math., 63:4 (1999), 845–845  mathnet  crossref  crossref  mathscinet  isi
    2. Kaup W., Zaitsev D., “On Symmetric Cauchy-Riemann Manifolds”, Adv. Math., 149:2 (2000), 145–181  crossref  mathscinet  zmath  isi
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:247
    Full text:88
    References:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019